Sistemas Dinámicos: Complejidad y Bifurcaciones

Referencia: P08-FQM-03770

Tipo: Proyecto de investigación
Programa financiador: Proyectos de Excelencia de la Junta de Andalucía
Entidad financiadora: Junta de Andalucía - Consejería de Innovación, Ciencia y Empresas
Ámbito: Autonómico
Convocatoria competitiva:
Fecha de inicio: 13/01/2009
Fecha de fin: 13/01/2012
Participantes en la financiación
Nombre Rol
Freire Macías, Emilio Responsable
Ros Padilla, Francisco Javier Investigador/a
Fernández Sánchez, Fernando Investigador/a
Rodrigo Muñoz, Francisco Investigador/a
Contreras Márquez, Manuel Domingo Investigador/a
Reyes Columé, Manuel Investigador/a
Pizarro Solano, Luis Investigador/a
Algaba Durán, Antonio Investigador/a
García Medina, Elisabeth Investigador/a
García Archilla, Juan Bosco Investigador/a
Torres Peral, Francisco Investigador/a
Galán Vioque, Jorge Investigador/a
Rodríguez Luis, Alejandro José Investigador/a
Díaz Madrigal, Santiago Investigador/a
Fernández García, Soledad Investigador/a
Ponce Nuñez, Enrique Investigador/a
Carmona Centeno, Victoriano Investigador/a
Merino Morlesín, Manuel Investigador/a
Molina Becerra, Mónica Investigador/a
García García, Cristóbal Investigador/a
Gamero Gutiérrez, Estanislao Investigador/a
Publicaciones relacionadas
Tipo Año Título Fuente
Artículo 2017 Including homoclinic connections and T-point heteroclinic cycles in the same global problem for a reversible family of piecewise linear systems APPLIED MATHEMATICS AND COMPUTATION
Artículo 2016 Comment on "Study on the reliable computation time of the numerical model using the sliding temporal correlation method" THEORETICAL AND APPLIED CLIMATOLOGY
Artículo 2015 Noose Structure and Bifurcations of Periodic Orbits in Reversible Three-Dimensional Piecewise Linear Differential Systems JOURNAL OF NONLINEAR SCIENCE
Artículo 2015 On the critical crossing cycle bifurcation in planar Filippov systems JOURNAL OF DIFFERENTIAL EQUATIONS
Artículo 2015 Periodic orbits and invariant cones in three-dimensional piecewise linear systems DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Artículo 2014 Centers on center manifolds in the Lorenz, Chen and Lu systems COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
Artículo 2014 Comment on "Existence of heteroclinic and homoclinic orbits in two different chaotic dynamical systems" [Appl. Math. Comput. 218 (2012) 11859-11870] APPLIED MATHEMATICS AND COMPUTATION
Artículo 2014 Comments on 'Global dynamics of the generalized Lorenz systems having invariant algebraic surfaces' PHYSICA D-NONLINEAR PHENOMENA
Artículo 2014 Noose bifurcation and crossing tangency in reversible piecewise linear systems NONLINEARITY
Artículo 2014 On Darboux polynomials and rational first integrals of the generalized Lorenz system BULLETIN DES SCIENCES MATHEMATIQUES
Artículo 2013 Algebraically computable piecewise linear nodal oscillators APPLIED MATHEMATICS AND COMPUTATION
Artículo 2013 Canards in piecewise-linear systems: explosions and super-explosions PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Artículo 2013 Chen's attractor exists if Lorenz repulsor exists: The Chen system is a special case of the Lorenz system CHAOS
Artículo 2013 Comment on Silnikov-type orbits of Lorenz-family systems' [Physica A 375 (2007) 438-446] PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS
Artículo 2013 On Shil'nikov Analysis of Homoclinic and Heteroclinic Orbits of the T System JOURNAL OF COMPUTATIONAL AND NONLINEAR DYNAMICS
Artículo 2013 On the existence and uniqueness of limit cycles in planar continuous piecewise linear systems without symmetry NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
Artículo 2013 The Lu system is a particular case of the Lorenz system PHYSICS LETTERS A
Artículo 2013 Unfolding the fold-Hopf bifurcation in piecewise linear continuous differential systems with symmetry PHYSICA D-NONLINEAR PHENOMENA
Artículo 2012 Analysis of a Belyakov homoclinic connection with Z(2)-symmetry NONLINEAR DYNAMICS
Artículo 2012 Comment on 'Stability and chaos of a damped satellite partially filled with liquid' [Acta Astronautica 65 (2009) 1628-1638] ACTA ASTRONAUTICA
Artículo 2012 HOMOCLINIC INTERACTIONS NEAR A TRIPLE-ZERO DEGENERACY IN CHUA'S EQUATION INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo 2012 Reversible periodic orbits in a class of 3D continuous piecewise linear systems of differential equations NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Artículo 2012 Saddle-node bifurcation of invariant cones in 3D piecewise linear systems PHYSICA D-NONLINEAR PHENOMENA
Artículo 2011 HOPF BIFURCATIONS AND THEIR DEGENERACIES IN CHUA'S EQUATION INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Artículo 2011 Periodic orbits for perturbations of piecewise linear systems JOURNAL OF DIFFERENTIAL EQUATIONS
Artículo 2010 Existence of homoclinic connections in continuous piecewise linear systems CHAOS
Artículo 2010 Monodromy, center-focus and integrability problems for quasi-homogeneous polynomial systems NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Artículo 2010 On the fold-Hopf bifurcation for continuous piecewise linear differential systems with symmetry CHAOS
Nota: la fuente de financiación de las publicaciones se ha obtenido de WOS